MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-B2-24-080U
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 07/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr-2247858-2024-00321, device 2 is being reported under mdr-2247858-2024-00322, and device 3 is being reported under mdr-2247858-2024-00323.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"subject (b)(6) had their 3-year follow-up on (b)(6) 2024 where it was noted that he had no changes in health other than new claudication in his left leg.The ct dated (b)(6) 2024 reflected a new complete occlusion of the left iliac limb which was 100% patent on their 2-year imaging dated (b)(6) 2023.The remainder of the device was patent, complete sac regression, and no endoleak.Distal to the stent graft, the left common, external, and internal iliac arteries are patent likely via collaterals.The investigator deemed the event serious for the criteria "permanent impairment of a body structure or body function", and related to the device, specifically iliac leg.The subject stated that the claudication symptoms were not severe enough and denied surgery to correct it at that time.The subject agreed to notify the site if he decided to have his claudication treated in the future." patient outcome: "as of (b)(6) 2024, the subject has not contacted the site nor had any additional follow-ups to discuss plans for re-intervention.".
 
Additional Manufacturer Narrative
 
Event or Problem Description
"subject (b)(6) had their 3-year follow-up on 03jul2024 where it was noted that he had no changes in health other than new claudication in his left leg.The ct dated (b)(6) 2024 reflected a new complete occlusion of the left iliac limb which was 100% patent on their 2-year imaging dated (b)(6) 2023.The remainder of the device was patent, complete sac regression, and no endoleak.Distal to the stent graft, the left common, external, and internal iliac arteries are patent likely via collaterals.The investigator deemed the event serious for the criteria "permanent impairment of a body structure or body function", and related to the device, specifically iliac leg.The subject stated that the claudication symptoms were not severe enough and denied surgery to correct it at that time.The subject agreed to notify the site if he decided to have his claudication treated in the future." patient outcome: "as of november 2024, the subject has not contacted the site nor had any additional follow-ups to discuss plans for re-intervention.".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key20831430
Report Number2247858-2024-00321
Device Sequence Number8864977
Product Code MIH
UDI-Device Identifier08435761052340
UDI-Public08435761052340
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date02/08/2023
Device Catalogue Number28-B2-24-080U
Device Lot Number2101230199
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale